local anaesthetic drugs accidentally injected into arteries
Dr. Rajasekaran Stephen
Local anaesthetic drugs accidentally injected into arteries may reach the cerebral circulation following a centripetal pathway and then produce central system toxic response s because local anaesthetic can readily cross blood brain barrier. CNS toxicity is usually the first sign of overdose in awake patient. signs of generalized CNS toxicity is dose dependent. low doses produce cns depression and higher doses result in cns excitation and seizure s . symptoms such as dizziness ringing in the ear numbness and tingling of lips or tongue vague sensation of light headedness blurring or doubling of vision along with difficulty in focusing and at times a flushed or chilly sensation slurred speech and fine skeletal muscle twitching in face and digits are usually observed as the initial indication of local anaesthetic toxicity.
S●●●●●●●p D●y and 12 others like this
Like
Comment
Share
Dr. S●●●●m R●●●●●●●●a
Dr. S●●●●m R●●●●●●●●a Anaesthesiology
Lower doses produce cns excitation. higher doses produce depression. kindly check it.
May 30, 2016Like
Dr. R●●●●●●●●●n S●●●●●n
Dr. R●●●●●●●●●n S●●●●●n Oral and Maxillofacial Surgery
Sorry for the mistake. I am checking the validity of my statement. whether it is my typing mistake or any other once again sorry for the mistake. how i missed in the proof reading also I don't know. because in the next paragraph I have written " LAST ( local anaesthesia systemic toxicity) is a dose dependent complication characterized by neurological and cardio vascular symptoms. the classic description of last is a step wise progression of symptoms with increasing local anaesthetic blood concentrations. La's produce cns excitation at low plasma concentration . at higher concentration of la objective signs occur which are as follows. agitation garbled and slurred speech followed by muscle twitching and eventually tonic and clonic seizures. with even higher blood concentration the earlier signs of cns excitation are replaced with signs of cns depression such as coma and respiratory arrest. once again thank you very much for pointing out the mistake. i will try to correct it in my... Read more
May 31, 2016Like
Dr. R●●●●●●●●●n S●●●●●n
Dr. R●●●●●●●●●n S●●●●●n Oral and Maxillofacial Surgery
Article also. sorry sorry.
May 31, 2016Like